# SDR UALA2013072605266

- Difficulty date: July 24, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,113 hours, 26,419 cycles
- Engine: Pwa PW2040
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD STRUT SKIN CRACKED AT AFT HOLE INNER SURFACE SKIN 3-4 INCHES LENGTH.   REMOVED REPAIR DOUBLER, STOP DRILLED CRACK, FABRICATED TWO DOUBLERS AND INSTALLED REF REO-G 16432 AND ECRA 5450-02054. NR 20700.  MAJOR REPAIR.
